Tuesday, May 22, 2007

Vaccine dangers in the news - Merck's Gardasil cervical cancer vaccine side effects coverup

Recently in Australia a large number of reports are coming in about Gardasil the cervical cancer vaccine causing terrible adverse side effects. Here's a summary from the latest news report:

"five students from Melbourne's Sacred Heart Girls' College were among more than 20 who reported to the school's sick bay on May 7 after being injected with Gardasil.
"A number of students were transported to Monash Medical Centre and two were kept overnight for observation and discharged the next day," a spokesman for the Victorian Department of Human Services (DHS) said.
Student Natasha D'Souza said she collapsed and was left paralysed for six hours after being injected. "I couldn't move at all," she told reporters.
"There were girls dropping like flies, basically."
Ms D'Souza said her reaction was different to vaccinations she had been given in the past. Fellow student Brooke Levy, who was taken to hospital, said after the vaccine she thought she might pass out or vomit.
Read more here
The Australian government Health minister Tony Abbott cites reports that this is just due to an 'anxiety reaction' to injections but the number of girls reacting means that it is not just some 'mass emotional response'. But the hidden fact is that the Australian government spent millions helping fund the vaccine and development in partnership merck so its likely its in their interest to ensure that adverse effects (reported below) are not impacting on the vaccine campaign.

This intersting video shows you why vaccines may be dangerous:


I also stumbled across this below medical report which shows that Merck has know that Gardasil was dangerous all along, hence the above reports. It seems they just can't be bothered telling the public that they haven't studied it enough:

"Out of the 385 individual Gardasil adverse event reports made to VAERS, two-thirds required additional medical care and about one-third of all reports were for children 16-years-old and under, with nearly 25 percent of those children having received simultaneously one or more of the 18 vaccines that Merck did not study in combination with Gardasil. NVIC is calling on the FDA and CDC to warn parents and doctors that Gardasil should not be combined with other vaccines and that young girls should be monitored for at least 24 hours for syncopal (collapse/fainting) episodes that can be accompanied by seizure activity, as well as symptoms of tingling, numbness and loss of sensation in the fingers and limbs, all of which should be reported to VAERS immediately.

"Because Merck only studied Gardasil in fewer than 1200 girls under age 16 in pre-licensure trials, it is critical that doctors and parents be made aware of the nature of the initial adverse event reports coming into VAERS and that they report serious health problems after vaccination when they occur," said NVIC President Barbara Loe Fisher. "There are twice as many children collapsing and four times as many children experiencing tingling, numbness and loss of sensation after getting a Gardasil vaccination compared to those getting a Tdap (tetanus-diphtheria-acellular pertussis) vaccination.

"If only 1 to 4 percent of all adverse events associated with Gardasil vaccination are being reported to VAERS, there could have been up to 38,000 health problems after Gardasil vaccination in 2006 which were never reported," said Fisher. "How many girls are really having short-term health problems associated with getting this vaccine that could turn into long-term neurological or immune system disorders? And how many will go on to develop fertility problems, cancer or damage to their genes, all of which Merck admits in its product insert that it has not studied at all? We just don't know enough to be mandating Gardasil for anyone, much less vulnerable 11 to 12 year old girls entering puberty"

1 comment:

Anonymous said...

My daughter, Victoria, has been having non-epileptic seizures since March 31, 2008. Doctors seem to believe that my daughter's seizures are stress induced and will not relate them to Gardasil.

Here is some history. I will be as brief as possible. My daughter had her first Gardasil vaccination November 2007. Her second vaccination was in the beginning of February 2008. Immediately after her second vaccination, Victoria experienced severe diarrhea and was nauseous for about eight weeks. On March 31, 2008, she had her first seizure. After several emergency room visits, she was diagnosed with conversion disorder. My daughter has treated with many neurologists, all of whom will not relate my daughter's seizures to Gardasil. Meanwhile, there quite a few hundred people that I have found over the internet through my numerous postings and through Erin Brockovich, and their daughters are all experiencing the same symptoms, which occurred after the Gardasil vaccination. My daughter has had CT scans, MRI's, MRA's, EEG's, blood work and was hospitalized at an epilepsy center for two separate weeks in 2008. Iinitially, she was put on many different seizure medications. All tests have normal results. Although her SED rate seems to be high each time and she did have protein in her urine which doctors do not seem concerned about..

Doctors recommended that my daughter treat with a psychiatrist and I complied. However, the psychiatrist did not believe that my daughter had conversion disorder. My daughter has seen several neurologists, a psychiatrist, psychologist, several neuropsychologists, an immunologist, several infectious disease doctors, and also treated a wellness center.

My daughter currently experiences fhe following: non-epileptic seizures, migraines, fainting, tremors, twitches, numbness, staring episodes, tingling, eye pain, joint pain, neck pain , memory loss, confusion, regression and chronic fatigue . She has not been in school since September 2008 -- she should be a senior in high school. Her teachers helped her to complete her junior year by sending work home. My daughter can never be left home alone. She can't go to school, go out with her friends or work or has little "normalcy" in her life.


I do not know which way to turn for help. We have seen so many doctors and I can't seem to find anyone willing to help my daughter except for one psychologist, who "talks" to her to try to work through her stress. I continue to take my daughter to the psychologist although I do not believe that my daughter's symptoms are stress related. There are so many other girls who have the same symptoms as my daughter and the one thing all the girls seem to have in common is the Gardasil vaccination.

Although, we are on a fixed income, I have expended many thousands of dollars in an effort to seek medical opinions and assistance. Although we do have medical insurance, it is very difficult to find doctors willing to treat my daughter who accept our HMO.

We are in desperate need of medical treatment for my daughter. I have run out of ideas, finances have dwindled and I do not know which direction to turn.

Any thoughts are most appreciated. Thank you.

Jodi Speakman
Jodispeaks@aol.com